# SDR ASAA12511303

- Difficulty date: March 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 24,037 hours, 7,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7593
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT CHORD STA 727 + 2.7 LT WEARING BY NUT PLATE AT 2 PLACES.  CUT OUT WORN AREAS + INSTALLED REPAIR STRAPS & FILLERS REF SRM 53 60 71 REPAIR 2.
